Dolo 650 is the common medication which is highly prescribed by the doctor during and to relieve mild and moderate pain. The medication works effectively in reducing fever and mild to moderate pain. The action to reduce is achieved by inhibiting the production of certain chemicals in the body and increasing heat loss from the body. This tablet inhibits the pain signals that are sent to the brain, as a result, the pain experienced by the person is reduced after taking it.
Paracetamol is the main component of Dolo 650. It is also used to reduce body pain during. Paracetamol is prescribed alone or in combination with other medications for cancer and postoperative patients for pain relief. The usual dose for adults is 1 to 2 tablets every four hours if necessary, but should not exceed 4000 mg per day.
Dolo 650 Uses
Dolo 650 Tablet is a medicine used to relieve pain and reduce fever. It is used to treat many conditions such as headaches, body aches, toothaches, and the common cold. The medication works by inhibiting the release of certain chemicals which can cause pain and fever. The main uses are:
Dolo 650 Side Effects
Some of the common side effects of Dolo 650 are
Some of the infrequent and serious side effects of Dolo 650:
- Spasms of the Larynx
- Abnormal liver function
- Abnormal Nervous system
- Decreased lung function
- Irregular heartbeat
- Trouble in breathing
If you have any of these serious symptoms immediately contact your doctor for further assistance. In any case, due to this if you get any kind of reactions in your body try avoiding it.
A doctor advised you to take the medicines by seeing your problems and the benefits of this medicine are greater than the side effects. Majority of the people who use this medicine don’t show any side effects. Get medical help immediately if you get any serious Dolo 650 side effects.
Before taking the medication talk to the doctor if you’re allergic to it or any other medication such as benzhydrocodone, hydromorphone, morphine and Codeine. The medication may contain some of the inactive ingredients which can create some severe allergic reactions or some other problems.Before using the medication talk to the doctor if you’re having any kind of medical history such as:
- Brain disorders
- Breathing problems
- Kidney disease
- Liver disease
- Stomach or intestinal problems
- Difficulty in Urinating
- Gallbladder disease
- Disease of Pancrease
How to take Dolo 650?
It works as an antipyretic against fever which works as the mediators of inflammation. The medication helps to decrease the concentration of prostaglandins. And the analgesic action (analgesic) is the result of the inhibition of the cascade pathways of cyclooxygenase-1 (COX-1) and COX-2.
Read the prescription carefully before taking it. Talk with your doctor in case of any confusion. Taking Dolo orally helps in absorbing the medication from the digestive tract and this takes roughly 1 hour for the onset of the action. The medication power remains in our body for 6 hours. There should be a minimum of 4 hours of the gap between the two consecutive medications.
Dolo comes in the form of 500 mg, 650 mg and 1000 mg.
Mostly, Dolo dosage is calculated and given according to the weight and age of the patient by the doctor. But normally the doctor will recommend 500 to 1000 mg in every 4 to 6 hours for adults. The maximum dosage would be 4000 mg per day.
|Adults||650 to 1000 mg in every 4 hours which should not exceed 4000 mg per day.|
|Pregnant women||650 to 1000 mg in every 4 hours which should not exceed 4000 mg per day.|
(Take the medication only if the doctor prescribe)
|1 to 2 yrs||120 mg in every 4 hours (8.2 to 10.8 kg)|
|2 to 3 yrs||160 mg in every 4 hours (10. 9 kg to 16.3 kg)|
|4 to 5 yrs||240 mg in every 4 hours (16.4 kg to 21.7 kg)|
|6 to 8 yrs||320 mg in every 4 hours ( 21.8 to 27. 2 kg)|
|9 to 10 yrs||400 mg in every 4 hours (27.3 to 32.6 kg)|
|11 to 12 years||480 mg in every 4 hours (32.7 to 43.2 kg)|
Missing one or two-dose of Dolo 650 won’t show any effect on your body. The skipped dose causes no problem. But with some medication, it won’t work if you don’t take the dosage on time. If you miss a dose some sudden chemical change may affect your body. In some cases, your doctor would advise you to take the prescribed medicine as soon as possible if you have missed the dose.
Overdose of a drug can be accidental. If you have taken more than the prescribed tablets there is a chance of getting a harmful effect on your body’s functions. Overdose of a medicine can lead to some medical emergency.
Direct contact with heat, air and light may damage your medicines. The exposure of medicine may cause some harmful effects. The medicine must be kept in a safe place and out of children’s reach.
Mainly the drug should be kept at room temperature between 68ºF and 77ºF (20ºC and 25ºC).
Before taking Dolo 650 consult your Doctor. In case you face any problems or get any side effects after taking Dolo 650 rush immediately to your nearby hospital or consult your doctor for better treatment. Carry your medications always in your bag while travelling to avoid any immediate emergencies. Follow your prescription and follow your Doctor advice whenever you take Dolo 650.
Dolo 650 vs Paracetamol
|Dolo 650 is the common medication which is highly prescribed by the doctor during fever and to relieve mild and moderate pain. The medication works effectively in reducing fever and mild to moderate pain.||Paracetamol is a painkiller and works as a fever reducer. The paracetamol tablets are used for treating headaches, muscle aches, arthritis, backache, body ache and fevers. This helps in relieving pain in mild arthritis but it has no effect on inflammation and swelling of the joint.|
|The main uses of DOLO 650 are:||Paracetamol is used for the following diseases:|
|Some of the infrequent and serious side effects of Dolo 650 are:||Major side effects of paracetamol are:|
Dolo 650 tablet has antipyretic substance that reduces fever. Due to antipyretics the hypothalamus override a prostaglandin-induced increase in temperature that help in lowering down the body temperature resulting in reduction in fever.How long does it take for Dolo 650 to take effect? ›
Taking Dolo orally helps in absorbing the medication from the digestive tract and this takes roughly 1 hour for the onset of the action. The medication power remains in our body for 6 hours. There should be a minimum of 4 hours of the gap between the two consecutive medications.Does Dolo 650 make you sleepy? ›
Does Dolo 650 cause sleepiness? No, this medicine does not cause sleepiness as it does not have any sedative action.What is the risk of Dolo 650? ›
Overdose of Dolo 650 Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness.Is Dolo 650 banned in India? ›
What is the Dolo-650 controversy about? According to the FMRAI vs Union of India case being heard in the Supreme Court, it has been alleged that Micro Labs was giving doctors freebies that amounted up to over Rs 1000 crores total to prescribe Dolo-650 as the go-to drug to all patients with flu symptoms.Is dolo have any side effects? ›
Nausea, vomiting, constipation, lightheadedness, dizziness, or drowsiness may occur. Some of these side effects may decrease after you have been using this medication for a while. If any of these effects last or get worse, tell your doctor or pharmacist promptly.What happens if we take Dolo 650 without food? ›
Can Dolo 650 be used on an empty stomach? Dolo 650 can be taken with or without having a meal. However, doctors advise people to consume food before taking the medicine to avoid gastric problems.What is the difference between Dolo and paracetamol? ›
A: Dolo 650 tablet contains paracetamol 650 mg and is generally used to treat fever and pain. Crocin tablet also contains paracetamol in different doses. Both medicines contain the same active ingredient, which is paracetamol.Does Dolo 650 cure cold? ›
Headaches, migraines, toothaches, nerve pain, sore throats, period (menstrual) problems, muscle aches, arthritis, and cold symptoms are all treated with it. The main ingredient in Dolo 650 is paracetamol, which is also used to relieve pain in the body.What happens if I take Dolo 650 without fever? ›
It also provides relief from headache, toothache, backache, nerve pain, musculoskeletal pain, etc. associated with/without fever. Dolo-650 Tablet works by decreasing the intensity of pain signals to the brain.
Dolo Cold Tablet contains a combination of paracetamol, phenylephrine, chlorpheniramine, and caffeine as active substances. Paracetamol is a non-steroidal anti-inflammatory medicine (NSAID) that blocks the action of a chemical called cyclooxygenase.What will happen if I take 2 Dolo 650 at a time? ›
Overdosing on Dolo 650 can lead to permanent liver and kidney damage. Some of the symptoms that can help to identify an overdose of this medicine are nausea, vomiting, loss of appetite, and stomach ache.Is dolo banned in us? ›
No, it is not banned in America.Does dolo increase heart rate? ›
Using this medicine may cause nausea, vomiting, restlessness, and increased heart rate.Does Dolo 650 contain aspirin? ›
Dolo 650 tablet is a central analgesic like aspirin that reduces pain in the body and anti-pyretic that reduces fever.Can I get Dolo 650 in USA? ›
Dolo 650 is available as an OTC medicine in pharmacies. A missed dose does not cause much of a problem.What is Dolo 650 equivalent in USA? ›
Paracetamol is known as acetaminophen in the USA. Acetaminophen relieves mild-to-moderate pain, headache and fever.Which painkiller is banned in India? ›
Non-steroidal Painkillers - Rofecoxib, Valdecoxib
They claimed to provide pain relief without causing stomach ulcers unlike conventional painkillers like aspirin, ibuprofen and indomethacin.
It is a combination medicine containing diclofenac, paracetamol and chlorzoxazone. This tablet works by interfering with the production of chemicals responsible for inflammatory reactions such as prostaglandin. Also, it relaxes the muscles by sending painful signals to the brain from the site of pain.Is Dolo a placebo? ›
“It is essential to note [Dolo] is no magic pill – it does not cure anything, simply provides symptomatic pain relief,” says Dr. Siddhi Chaudhari, a public health researcher who previously worked as a medical officer at a Covid19 ward.
In the case of a high fever or a fever that causes discomfort, your care provider may recommend nonprescription medication, such as acetaminophen (Tylenol, others) or ibuprofen (Advil, Motrin IB, others). Use these medications according to the label instructions or as recommended by your health care provider.Which medicine is best for fever in India? ›
Paracetamol 650 MG Tablet is very effective in treating fever.What are the ingredients in Dolo 650? ›
Dolo-650 Tablet 15's contains Paracetamol, an analgesic (pain killer) and antipyretic (reduces fever). It inhibits the production of certain chemical messengers in the brain known as prostaglandins. Thus, reduces pain.Is dolo 650 the same as sumo tablet? ›
Q: Sumo tablet vs dolo 650, What is the difference? A: Sumo Tablet is a combination medicine containing paracetamol and nimesulide, Dolo 650 contains paracetamol. Both of these medications are pain-relieving and fever-reducing medicine.Does Dolo 650 increase blood sugar? ›
Dolo M can aggravate the blood-glucose-lowering action of anti-diabetic medicines, and you may experience symptoms of low blood sugar.Which paracetamol works faster? ›
A hot drink of paracetamol has been shown to achieve faster and greater early drug absorption in comparison with a standard tablet formulation. Scintigraphic data supports the premise that more rapid gastric emptying of the hot drink contributed to the earlier appearance of paracetamol in the plasma.Is paracetamol similar to ibuprofen? ›
Paracetamol works similarly to ibuprofen by blocking the production of prostaglandins and COX enzymes in the body - chemicals that promote pain, inflammation and fever. However, unlike ibuprofen that is primarily metabolised in the kidneys, paracetamol is processed in the liver.Is dolo cold banned in india? ›
Government has banned common household medicines Crocin Cold and Flu, D-Cold Total, Sumo, Oflox, Gastrogyl, Chericof, Nimulid, Kofnil, Dolo, Decoff, O2, paediatric syrup T-98 and TedyKoff, as part of its decision to stop the manufacture and sale of fixed dose combination drugs (FDCs).Can I take Dolo 650 for flu? ›
Reduce the fever and the body pain that accompanies it, isn't it? The first thing that one does is take an over-the-counter drug. One of them which is used in reducing fever and other flu symptoms is Dolo-650.Can I put Dolo for cold? ›
It is used to relieve the symptoms of hay fever, common cold or other upper respiratory allergies, like headache, facial congestion and pressure, nasal congestion, runny nose, sneezing, minor aches and pains, itching of the nose, throat or eyes and watery eyes.
Hi, it's highly injurious to health , may damage your liver.. Take, care. If u r taking Dolo 650 as a pain killer, try to find out the main disease producing pain. Take care. Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only.What is Dolo 625 used for? ›
Dolo 625 Mg Tablet is a Tablet manufactured by Micro Labs Ltd. It is commonly used for the diagnosis or treatment of Treats headache, toothache, ear pain, ear pain, fever. It has some side effects such as Sickness, Skin reddening, Allergic reactions, Liver damage.How many paracetamol 650 can be taken in a day? ›
Do not take more than 8 tablets in 24 hours. Taking too much paracetamol can be dangerous and you may need treatment. Too much paracetamol can cause liver damage.Which is best Tablet for cold? ›
- Robitussin Peak Cold Adult Cough + Chest Congestion DM.
- Benadryl allergy plus congestion.
- Crocin cold and flu.
- Nux vomica.
- Euphrasia Officinalis.
“The 500mg tablet of paracetamol does not work properly to relieve pain in some patients, especially those whose weight is above 50kg.” Doctors recommend the 650mg paracetamol be taken every four hours and 1gram (1,000mg) paracetamol every six hours to patients, whose weight is over 50kg.What is the effect of paracetamol? ›
Paracetamol is a commonly used medicine that can help treat pain and reduce a high temperature (fever). It's typically used to relieve mild or moderate pain, such as headaches, toothache or sprains, and reduce fevers caused by illnesses such as colds and flu.Is Dolo 650 the same as Meftal Forte? ›
Q: Meftal Forte vs Dolo 650, How do they differ? A: Meftal Forte Tablet contains mefenamic acid and paracetamol and is generally used for symptomatic relief from mild to moderate pain. Dolo 650 tablet contains only paracetamol and is generally used to treat fever and pain.Why is Tylenol banned in Europe? ›
Modified-release paracetamol has been completely banned for general sale in Europe due to the risk of liver injury and death.Why is Tylenol banned in the UK? ›
In England and Europe, Tylenol is sold under the name Paracetamol, and that's used for huge numbers of overdoses, which on the whole aren't lethal but leave the people with kidney damage and often of dialysis for the rest of their lives.Why is Tylenol banned? ›
In 2002, FDA officials presented evidence to a panel that 100 people a year died of acetaminophen toxicity and more than 2000 people were hospitalized. In 2009, an FDA panel considered a ban on acetaminophen but then voted narrowly to ban only two drug combinations: Percocet and Vicodin.
The interaction of Dolo 650 MG can very dangerous as it may trigger the side effects like dizziness, fatigue, fever, joint pain etc. It can also have severe effect on liver.How long does the effect of Dolo 500 last? ›
The effect of Dolo 500 MG Tablet lasts for an average duration of 4 to 6 hours after administration. Consumption of alcohol is not recommended during treatment with Dolo 500 MG Tablet as it may cause liver damage.What is the best Tablet for a fever? ›
If you're uncomfortable, take acetaminophen (Tylenol, others), ibuprofen (Advil, Motrin IB, others) or aspirin. Read the label carefully for proper dosage, and be careful not to take more than one medication containing acetaminophen, such as some cough and cold medicines.How does paracetamol work in the body? ›
Research indicates that paracetamol works by blocking the production of chemicals, known as prostaglandins, which are involved in pain transmission.When should you not take Dolo? ›
Precautions When Using Dolo 650
The medicine should not be given to patients who have liver or kidney disease without first consulting a doctor. Empty stomach: To avoid gastric irritation, never take the drug on an empty stomach.
It is classified as an antipyretic (reduces fever) and analgesic (reduces pain). Dolo 650 prevents the release of natural chemicals (prostaglandins), which causes pain sensations, inflammation, and fever. Dolo 650 does not belong to the NSAIDs (non-steroidal anti-inflammatory drugs) group of medicines.What is the difference between paracetamol and dolo 650? ›
A: Dolo 650 tablet contains paracetamol 650 mg and is generally used to treat fever and pain. Crocin tablet also contains paracetamol in different doses. Both medicines contain the same active ingredient, which is paracetamol.What will happen if we take 5 Dolo 650 in a day? ›
Overdosing on Dolo 650 can lead to permanent liver and kidney damage. Some of the symptoms that can help to identify an overdose of this medicine are nausea, vomiting, loss of appetite, and stomach ache.Can dolo relieve ear pain? ›
Dolo is a Tablet manufactured by Micro Labs Ltd. It is commonly used for the diagnosis or treatment of Treats headache, toothache, ear pain, ear pain, fever.What pills for COVID fever? ›
You can treat symptoms with over-the-counter medicines, such as acetaminophen (Tylenol) or ibuprofen (Motrin, Advil), to help you feel better.
If the adult's fever rises above 103°F, they should seek emergency care. If the adult's fever is accompanied by nausea, confusion or a rash, they should seek emergency care as these symptoms may be caused by meningitis.Is it good to let a fever break on its own? ›
The bottom line. Whether or not you choose to break a fever is up to you. While a fever can make you feel low, there might be good reasons to let a fever run its course. If you do choose to break your fever, antipyretic medications are effective — but remember, they won't treat the infection that's to blame.What is Panadol called in USA? ›
Paracetamol is known as acetaminophen in the USA. Acetaminophen relieves mild-to-moderate pain, headache and fever. It is available as brand names such as Tylenol, Mapap or Panadol, and also as generics and store-specific brands.Which organ does paracetamol affect the most? ›
Paracetamol overdose is one of the leading causes of liver failure. Scientists have known for decades that paracetamol in large amounts is toxic the liver, but until now its mechanism of poisoning has eluded them.What organ is paracetamol bad for? ›
Paracetamol is a common painkiller that is normally safe. If you take more than the recommended amount (an overdose), it can harm the liver and rarely the kidneys. The medical team have assessed you.